MathSciNet Relay Station
MathSciNet bibliographic data
MR2350359 93D15 (35L05 65M06 93C20 93C57)
Tebou, Louis T.; Zuazua, Enrique Uniform boundary stabilization of the finite difference space discretization of the $1-d$ wave equation. Adv. Comput. Math. 26 (2007), no. 1-3, 337–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement